# SDR DALA2016012900805

- Difficulty date: January 28, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 56,150 hours, 21,121 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 3 T/E WEDGE LOWER SKIN WORN AT INBD DRIVE TRACK AREA.  REPAIRED 1 EA AREA AT 471.80, MEASURING 6.5" X 4" AND 1 EA AREA AT 545.08, MEASURING APPROXIMATELY 4.6" X 2.4" ON THE LT WING SLAT NR 3 T/E WEDGE IAW SRM 51-70-10.
